# SDR XV6A2011032100006

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N745VA
- Make and model: Boeing 737-400
- Aircraft serial: 24271
- Aircraft time: 58,958 hours, 38,618 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 654476121
- Condition: Leaking
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT "A" HYDRAULIC SYSTEM QUANTITY STEADILY DECREASED.
